RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grinshpan, A Z

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 5

Number of views:
This page:518
Abstract pages:1098
Full texts:464

http://www.mathnet.ru/eng/person20370
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190477

Publications in Math-Net.Ru
1997
1. A. Z. Grinshpan, “On the Goodman conjecture and related functions of several complex variables”, Algebra i Analiz, 9:3 (1997),  198–204  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:3 (1998), 595–600
1983
2. A. Z. Grinshpan, “On the power stability for the Bieberbach inequality”, Zap. Nauchn. Sem. LOMI, 125 (1983),  58–64  mathnet  mathscinet  zmath
1972
3. A. Z. Grinshpan, “The application of the area principle to the Bieberbach–Eilenberg functions”, Mat. Zametki, 11:6 (1972),  609–618  mathnet  mathscinet  zmath; Math. Notes, 11:6 (1972), 371–377
4. A. Z. Grinshpan, “Coefficients of univalent functions which assume no pair of values $W$ and $-W$”, Mat. Zametki, 11:1 (1972),  3–14  mathnet  mathscinet  zmath; Math. Notes, 11:1 (1972), 3–11
5. A. Z. Grinshpan, “Logarithmic coefficients of functions of class $S$”, Sibirsk. Mat. Zh., 13:5 (1972),  1145–1157  mathnet  mathscinet  zmath; Siberian Math. J., 13:5 (1972), 793–801

1993
6. I. A. Aleksandrov, Yu. E. Alenitsin, V. I. Belyi, V. V. Goryainov, A. Z. Grinshpan, V. Ya. Gutlyanskii, S. L. Krushkal', N. M. Matveev, V. I. Milin, I. P. Mityuk, S. V. Nikitin, W. P. Odinets, Yu. G. Reshetnyak, P. M. Tamrazov, N. A. Shirokov, “Isaak Moiseevich Milin (obituary)”, Uspekhi Mat. Nauk, 48:4(292) (1993),  167–168  mathnet  mathscinet; Russian Math. Surveys, 48:4 (1993), 181–183  isi
1989
7. I. A. Aleksandrov, Yu. E. Alenitsyn, A. Z. Grinshpan, V. Ya. Gutlyanskii, S. L. Krushkal', P. M. Tamrazov, “Isaak Moiseevich Milin (on his 70th birthday)”, Uspekhi Mat. Nauk, 44:5(269) (1989),  191–192  mathnet  mathscinet; Russian Math. Surveys, 44:5 (1989), 231–232  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020